# SDR 2021FA0000098

- Difficulty date: April 5, 2021
- Submitted: April 9, 2021
- Operation: General aviation
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Display
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION AND MASTER CAUTION ANNUNCIATOR LIGHTS ON BOTH SIDES DOES NOT WORK WHEN TEST PUSHED OR ANY PROBLEM ASSOCIATED WITH THOSE LIGHTS.CORRECTIVE ACTION HAS BEEN PERFORMED FIM 31-52 TASK 801. REPAIRED ELECTRICAL WIRE IAW SWPM 20-10-13 AND WDM 31-52-11, TEST OK.
